# SDR UPS405428

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Tube
- Condition: Punctured
- Location: Iles 788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, HOLE IN SUPPORT TUBE AT I/B LEADING EDGE STATION 788.  REPLACED SUPPORT IAW SRM 51-30-05 AND MM 20-10-13.
